# SDR HALA2017062500194

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 31,465 hours, 5,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT STRIP IN FIRST CLASS GALLEY COMING OFF.  RE-ATTACHED EMERGENCY PATHWAY LIGHT STRIP IN FIRST CLASS GALLEY.
